# SDR 2008UALA00076

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 29,729 hours, 8,055 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPT'S OXYGEN MASK INHALATION VALVE FLUTTERS WHEN USED.  REPLACED CAPT`S OXYGEN MASK ASSY PER MM 35-11-51.  LEAK CHECK GOOD AND MIC OPS NORMAL.
